MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3120315
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Other - pain.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from consumer via a manufacturing representative regarding a patient for fusion spinal therapy.It was reported that on (b)(6) 2020, customer underwent a cervical spine anterior fusion surgery in which six surgical screws.Were implanted on a surgical plate attached to patients cervical vertebrae.In the summer of 2020.Patient experienced pain in the area of the implant that steadily increased.As the pain became excruciating.Patient sought out medical care and on (b)(6) 2020.Obtained x-rays.The x-rays showed that two of the surgical screws had broken.Due to the broken screws, the surgical plate (with screws attached) was loose and moved about inside throat in multiple dimensions causing unbearable pain.On (b)(6) 2020, patient underwent a second painful and expensive surgery to replace the two broken screws.The failure of the screws caused patient to experience excruciating pain.Suffering mid loss of function leading up to the second surgery.Patient also experienced pain, suffering and medical expense in undergoing the second surgery and thereafter.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A1, a2, b5, b6, b7: additional information updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from consumer via a manufacturing representative regarding a patient for fusion spinal therapy.It was reported that on (b)(6).2020, customer underwent a cervical spine anterior fusion surgery in which six surgical screws.Were implanted on a surgical plate attached to patients cervical vertebrae.In the summer of 2020.Patient experienced pain in the area of the implant that steadily increased.As the pain became excruciating.Patient sought out medical care and on (b)(6), 2020.Obtained x-rays.The x-rays showed that two of the surgical screws had broken.Due to the broken screws, the surgical plate (with screws attached) was loose and moved about inside throat in multiple dimensions causing unbearable pain.On (b)(6) 2020.Plaintiff underwent a second painful and expensive surgery to replace the two broken screws.The failure of the screws caused patient to experience excruciating pain.Suffering mid loss of function leading up to the second surgery.Patient also experienced pain, suffering and medical expense in undergoing the second surgery and thereafter.Implant date(s): (b)(6) 2020 patient demographics: gender- male, initials (b)(6), age ¿ 53, dob ¿ (b)(6) 1969 it was reported that on (b)(6) 2020, the patient visited the hcp (healthcare professional) for his problems with parkinson¿s disease and myelomalacia of cervical cord.On (b)(6), 2020: preop and postop diagnoses- cervical myelopathy, cervical stenosis, neurologic deficit, present prior to surgery, weakness of the legs, inability to properly ambulate, spinal cord compression, severe kyphosis, abnormal mri, abnormal c7 vertebral body with severe loss of anterior vertebral body height, abnormal c6 vertebral body, severe, abnormal erosion of the c6 and c7 vertebral bodies; procedure used during surgery- cervical spine anterior fusion, 2- 4 segments(acdf).Procedure- 1.Right anterior approach to the cervical spine.2.Anterior cervical diskectomy for decompression of spinal cord and nerve roots with anterior interbody arthrodesis c5-6, c6-7.3.Anterior segmental instrumentation c5-7 using medtronic atlantis vision anterior cervical plate.Indications for surgery- patient presented with signs and symptoms of severe weakness and inability to properly ambulate.He had the diagnosis of cervical stenosis causing severe spinal cord compression and weakness with neurologic deficit of the leg.The patient wished to proceed with surgical intervention.The patient was explained the risks and benefits of surgery, including the risk of dysphagia and hoarseness of voice, adjacent segment degeneration, the need for more surgery, yet nonetheless the patient wished to proceed with surgery.The patient had an extensive imaging workup and neurology and medicine consultations, and it was found that the only source of his weakness was the cervical spine.The patient had a history of parkinson's disease.Surgeon¿s narrative- after general anesthesia was induced, the patient was placed supine onto the operating room table.A preoperative x-ray was taken.The surgeon dissected to the spine and took multiple intraoperative x-rays to confirm the level.They then performed anterior cervical diskectomy for decompression of the spinal cord and nerve roots at c5-6.There was excellent decompression.They performed microdissection to ensure that both the nerve roots bilaterally were well decompressed with the micro-nerve hook out of the foramen.There was excellent de compression.They subsequently performed anterior segmental instrumentation with an appropriate sized medtronic atlantis vision anterior cervical plate and this was placed from c5 to c7 without difficulty under fluoroscopic guidance.After this had been done, they then subsequently checked this under fluoroscopic guidance and we final tightened the final tighteners.Because of the extremely abnormal c7, they had to place the plate lower than normal, but it was not close to the c7-t1 disc space.The screws were angled into the remaining bone and away from the disc space.C-arm confirmed good position of the screws.Findings: c5-7 acdf, l iliac crest bone graft.On (b)(6) 2020- history of present illness (b)(6) 50 y.O.Right-handed male w/ history of parkinson's disease and recent hospitalization ((b)(6)) for c6-7 vertebral compression and cervical cord compression presented to the er from home with worsening neck pain and arm/leg weakness to (b)(6).At ed assessment he reportedly had no neurological changes.Patient was very weak when he was discharged previously.His pain and weakness improved then got worse again.He was advised to go to the er on (b)(6) but his pain and weakness got better.(b)(6) morning he had severe tingling/shooting pain in his neck radiating down to both arms.His legs were weak, he hardly could get up and then presented to the (b)(6) ed.During his workup, mri showed progressive c5-6, c6-c7 endplate irregularities.Neurosurgery recommended expedited cervical decompression and stabilization, and was transferred to (b)(6) for further management.Today, he feels weakness in arms and legs.He has tingling in arms, and intermittent tingling in his feet.He states that his strength was symmetric when he was first admitted to (b)(6), and today that he is weaker on the left side.His mechanism of injury was due to his convulsive episodes and multiple falls.Denies numbness, incontinence, fever, chills.Endorses some headache and dizziness.Denies sob, cough, chest pain, nausea, vomiting, abdominal pain.No known recent history of using aspirin, plavix, warfarin, lovenox, pradaxa/xarelto/eliquis, or any other anticoagulants/antiplatelet medications.On (b)(6) 2020: (b)(6) 2020 ct thoracic/lumbar spine without contrast findings: the final well-formed disc space is referred to is l5-s1 for the purposes of dictation.Retroperitoneal and paraspinal soft tissues are unremarkable.Visualized cervical spine: partially imaged cortical irregularity of the c6 and c7 vertebral bodies with associated c7 compression deformity and widening of the disc space.Thoracic spine: vertebral body heights are maintained.Disc spaces are also preserved.Alignment is within the range of normal.Lumbar spine: vertebral body heights are maintained.Disc spaces are also preserved.Alignment is within the range of normal.Vacuum disc phenomenon at the bilateral sacroiliac joints.Impression: 1.No significant degenerative changes of the thoracolumbar spine.2.Significant cortical irregularity of the c6 and c7 vertebral bodies with associated disc space widening and c7 compression deformity.Findings could be consistent with discitis/osteomyelitis, recommend correlation with outside mri.On (b)(6) 2020: xr chest 1 view ap impression: findings/impression: lungs clear.No pleural effusion or pneumothorax.Cardiomediastinal contour unremarkable.Mr thoracic spine without contrast parenchyma: no acute hemorrhage.No herniation.A few scattered periventricular and deep white matter foci of t2/flair signal hyperi ntensity, nonspecific, likely related to senescent change.No reduced diffusion.No suspicious enhancement of the brain or leptomeninges on administration of gadolinium.Ventricles: within normal limits of size for the patient's age.Extra-axial spaces: normal.Vasculature: normal flow voids.Marrow: normal marrow signal intensity within the skull base, calvarium and facial skeleton.Orbits: unremarkable.Paranasal sinuses: unremarkable.Thoracic spine: normal height and alignment of thoracic vertebral bodies.Normal marrow signal.Minimal disc bulge at t7-t8.No sign ificant spinal canal neural foraminal narrowing.Normal cord signal and no abnormal enhancement.Lumbar spine: normal height and alignment of vertebral bodies.Normal marrow signal.Mild disc bulge at l4-l5 resulting in mild bilateral neural foraminal narrowing.No significant canal narrowing.The conus is normal in l1.Normal appearance of the cauda equina nerve roots.No abnormal enhancement within the lumbar spine.Impression: 1.Normal brain mri for patients age.2.Normal appearance of the thoracic and lumbar spine without abnormal cord signal or enhancement.On (b)(6) 2020 the risks and benefits of the operation have been explained to the patient.It was also explained that even with this surgery, there is a risk of re-operation to the patient which may or may not include a fusion procedure.It was explained that spine surgery was never "one and done".There is always a risk of needing more spine surgery, either emergently, acutely, or long-term.This could involve either re-exploration, more decompression, revision instrumentation, extension of prior fusion, or fusion of previously non-fused levels.It was also explained that spine surgery does not alleviate pain or pre-operative symptoms 100% of the time, and that spine surgery can help patients, but generally will not alleviate all the symptoms ot progress summary: ot facilitated adl retraining session in prep for dc transport to rehab.Patient presented with increased tremors b ue today and required assistance for fine motor tasks.Patient receptive to education on (b)(6); however, due to current level of fine motor, pt required max assist to adjust (b)(6).Pt will require continued education on brace training to ensure carryover.Patient demonstrated good safety awareness during f unctional transfers.Pt continues to make steady progress in all areas of self care and functional mobiltiy.Pt dced o placemnt prior to this write up.The patient was present in ucsf medical center with signs and symptoms of severe weakness and inability to properly ambulate.He had the diagnosis of cervical stenosis causing severe spinal cord compression and weakness with neurologic deficit of the leg.The patient wished to proceed with surgical intervention.The patient was explained the risks and benefits of surgery, including the risk of dysphagia and hoarseness of voice, adjacent segment degeneration, the need for more surgery, yet nonetheless the patient wished to proceed with surgery.The patient had an extensive imaging workup and neurology and medicine consultations, and it was found that the only source of his weakness was the cervical spine.Thus, he wished to proceed with surgery.Because there was a chance of infection and because of the patient's parkinson's disease, he wished to have autologous iliac crest graft via separate skin incision.After general anesthesia was induced, the patient was placed supine onto the operating room table.A preoperative x-ray was taken.We then subsequently prepped and draped in the right side of the neck in the usual sterile fashion.A transverse skin incision was made.We then dissected the platysma and mobilized the trachea and the esophagus medially.At no time did we violate the tracheoesophageal groove.We then subsequently dissected to the spine and took multiple intraoperative x-rays to confirm our level.We subsequently brought in the intraoperative microscope.We then performed anterior cervical diskectomy for decompression of the spinal cord and nerve roots at c5- 6.There was excellent decompression.We performed microdissection to ensure that both the nerve roots bilaterally were well decompressed with the micro-nerve hook out of the foramen.There was excellent decompression.We send the soft tissue and the disc to microbiology.Via a separate skin incision over the left iliac crest, we made a skin incision 2 finger breadths behind the anterior superior iliac spine.Using a sagittal saw and an osteotome, we then were able to cut a tri-corticcal iliac crest graft for a spacer.We prepared the end plates using a high speed bur and performed arthrodesis, anterior interbody type, c5-6.This was done with a tricortical autologous iliac crest graft bone tamped into the interspace.This were gently tamped into place under distraction.We then performed anterior cervical diskectomy for decompression of the spinal cord and nerve roots at c6-7.There was excellent decompression.We performed microdissection to ensure that both the nerve roots bilaterally were well decompressed with the m icro-nerve hook out of the foramen.There was excellent decompression.We send the soft tissue and the disc to microbiology.Via a separate skin incision over the left iliac crest, we made a skin incision 2 finger breadths behind the anterior superior iliac spine.Using a sagittal saw and an osteotome, we then were able to cut a tri-corticcal iliac crest graft for a spacer.We prepared the end plates using a high speed bur and performed arthrodesis, anterior interbody type, c6-7.This was done with a tricortical autologous iliac crest graft bone tamped into the interspace.This were gently tamped into place under distraction.After this had been done, we then subsequently performed anterior segmental instrumentation with an appropriate sized medtronic atlantis vision anterior cervical plate and this was placed from c5 to c7 without difficulty under fluoscopic guidance.After this had been done, we then subsequently checked this under fluoroscopic guidance and we final tightened the final tighteners.Because of the extremely abnormal c7, we had to place the plate lower than normal, but it was not close to the c7-t1 disc space.The screws were angled into the remaining bone and away from the disc space.Carm confirmed good position of the screws.There was no durotomy encountered during this operation.We then subsequently maintained meticulous hemostasis.A 19 blake drain was left in place the platysma was closed with 3 0 vicryl interrupted sutures.The skin was closed with 4-0 subcuticular suture and indermil.The autologous iliac crest graft was closed with 0-pds, 2-0 pds and 4-0 monicril.Radiology results ¿ xr cervical spine ap and lateral result date: (b)(6) 2020: interval postsurgical changes of anterior fusion instrumentation from c5 to c7.Straightening of the cervical spine.No immediate hardware complication.Expected postoperative findings of soft tissue air and soft tissue swelling.Report dictated by: (b)(6), md, signed by: (b)(6), md department of radiology and biomedical imaging.(b)(6): mri t- and l-spine - normal 2/3: mri spine (outside): 1.Persistent endplate irregularity with progressive endplate enhancement at c5-c6 and c6-c7.However, no hyperintense t2 signal wit hin the disks and no paraspinal abnormality.Given the appearance, findings are likely degenerative rather than related to infection and suggest correlation with the patient's serology.2.Progressive mild left c6-c7 inflammatory facet osteoarthropathy.3.Stable subacute tiny nondisplaced fracture at the tip of the c7 spinous process with resolving surrounding interspinous and supraspinous ligament sprains.(b)(6): mri spine (outside) 1.Stable appearance of the c6 and c7 compression deformities.Marked spinal canal narrowing is seen at this level.2.There is markedly increased enhancement of the fractured c6/c7 endplates.This may represent osteomyelitis.The enhancement does not appear to be centered in the disc space, however to indicate discitis.3.Mild diffuse increased enhancement in c6 and c7 vertebral bodies may be related to hyperemia due to the compression fractures.4.Small foci of abnormal enhancement in the c5 vertebral body and the c7 spinous process tip are nonspecific, but may also represent osteomyelitis.5.Marked spinal canal narrowing with mild cord compression is again seen at c5/c6.Remaining degenerative findings are as described on the mri performed earlier today.(b)(6) 2020 information: - mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 information: - mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 information: - mri and ctc-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 information: - mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities (b)(6) 2020 mri and ct c-spine completed: kyphotic deformity at c6-7 with contrast enhancement and cord compression without signal change - mri brain, t/l-spine without overt abnormalities on (b)(6) 2020, the patient had a follow up visit for his parkinson¿s (primary) and paralysis agitans.Patient had neck surgery 1 month ago for osteomyelitis.On (b)(6) 2020, the patient had a follow up visit for his parkinson¿s and paralysis agitans (primary) which were causing unpredictable on and off spells.On (b)(6) 2020, the patient had a follow up visit for his parkinson¿s and paralysis agitans (primary).Patient seemed to be doing good with respect to his parkinson¿s and the pain level from surgery was going down, which had escalated 4 days ago.On (b)(6), 2020: preoperative and postoperative diagnoses- cervical stenosis, implant failure, pseudarthrosis, kyphosis, broken screws of plate, worsening neck and shoulder pain.Procedure- 1.Revision right anterior approach to the cervical spine.2.Anterior cervical diskectomy for decompression of spinal cord and nerve roots with anterior interbody arthrodesis c4-5, c5-6.3.Anterior segmental instrumentation c4 to c7 using medtronic atlantis vision plate.4.Intraoperative use of microscope.5.Use of structural allograft.6.Use of morcellized local autograft.7.Removal of previous anterior segmental instrumentation.8.Inspection of prior fusion.Indications for surgery- patient presented with signs and symptoms of severe neck pain and shoulder pain.He had the diagnosis of pseudarthrosis with kyphosis after the upper two most screws of his cervical plate broke.Although he did well post-operatively, and routine post-operative radiographs demonstrated good healing, the screws eventually broke, the patient developed kyphosis.Revision surgery was recommended.The patient wished to proceed with surgical intervention.On the latest mri, there was stenosis, and after discussing with the patient, he wished to also undergo decompressionat the c4-5 segment.The patient was explained the risks and benefits of surgery, including the risk of dysphagia and hoarseness of voice, c5 palsy, adjacent segment degeneration, the need for more surgery, yet nonetheless the patient wished to proceed with surgery.Because the patient is a revision acdf, surgeon performed the revision anterior transcervical approach to the spine.Findings- pseudarthrosis, kyphosis, cervical stenosis.Surgeon¿s narrative- after general anesthesia was induced, the patient was placed supine onto the operating room table.A preoperative x-ray was taken.They first removed the previous plate and screws.In order to removethe broken screws, they had to use a high speed bur to drill around the screw itself in order to grab the screw and unscrew it out of the bone.This was done without difficulty, and all previous implants were removed and sent to pathology.They inspected the prior fusion, and it appeared that the c6-7 level had fusion, but there was pseudarthrosis at c5-6.They then performed a revision anterior cervical diskectomy for decompression of the spinal cord and nerve roots at c5-6.There was excellent decompression.They performed microdissection to ensure that both the nerve roots bilaterally were well decompressed with the micro-nerve hook out of the foramen.There was excellent decompression.There was severe kyphosis, and they corrected the kyphosis as much as possible.They drilled the inferior aspect of the c5 vertebral body as much as possible to decompress behind the c5 body, and we removed the ligament witha kerrison punch.They prepared the end plates using a high speed bur and performed arthrodesis, anterior interbody type, c5-6.This was done with a cornerstone structural allograft bone stuffed with end plate shavings and autograft bone.These were gently tamped into place under distraction.They then performed anterior cervical diskectomy for decompression of the spinal cord and nerve rootsat c4-5.There was excellent decompression.They performed microdissection to ensure that both the nerve roots bilaterally were well decompressed with the micro-nerve hook out of the foramen.There was excellent decompression.They prepared the end plates using a high speed bur and performed arthrodesis, anterior interbody type, c4-5.This was done with a cornerstone structural allograft bonestuffed with end plate shavings and autograft bone.These were gently tamped into place under distraction.After this had been done, they then subsequently performed anterior segmental instrumentation with an appropriate sized medtronic atlantis vision anterior cervical plate and this was placed from c4 to c7 without difficulty under fluoroscopic guidance.After this had been done, they then subsequently checked this under fluoroscopic guidance and we final tightened the final tighteners.There was good correction of the kyphosis and good position of the implants.On (b)(6), 2020: date of operation: (b)(6) 2020; pre-op and post-op diagnoses- pseudarthrosis after joint fusion; procedure(s)- panel 1: cervical spine anterior fusion, 2- 4 segments (acdf); panel 2: transcervical exposure for anterior spine surgery.Revision c4-7 acdf plan.On (b)(6) 2020, patient reported that he underwent a revision surgery of his spinal fusion- including c4.C4-c7 seemed to be more stable, but the first 4 weeks post surgically.Mri on (b)(6) 2020 showed more infection at the back of the neck.Surgical sampling showed infection.There was an abnormal enhancement on posterior c4-c5 interspinous space, as well as epidural c2-c5 enhancement, left c4-5 facet enhancement and enhancement around the c7 spinous process all suspicious for infection.The c3/4 disc showed no significant signs of degeneration.Patient was struggling with spinal osteomyelitis and is no longer able to work in the same capacity in his job due to severe motor fluctuations - applying for long term disability considering the progressive nature of his parkinson's disease, in combination with further disability induced by cervical disk disease and osteomyelitis.Patient admitted with history of parkinson's disease.He had a recent hospitalization on (b)(6) to (b)(6) 2020 for c6-7 vertebral compression and cervical cord compression.He presented to (b)(6) er from home with worsening neck pain and arm/leg weakness.His pain and weakness improved then got worse again.On (b)(6) 2020 morning he had severe tingling /shooting pain in his neck radiating down to both arms.His legs were weak, and he hardly could get up.He presented to (b)(6) er and was admitted.His mri showed progressive c5-6, c6-7 endplate irregularities.Neurosurgery recommended expedited cervical decompression and stabilization and he was transferred to ucsf for further management.On (b)(6) 2020 he went to or for c5-7 acdf with l iliac crest graft.Jp was removed (b)(6) 2020.Id was consulted for or cultures growing gprs now known to be c acnes.9/9 cultures.Per id switching antibiotics to iv penicillin for 6 week course and then 2 weeks po amoxicillin.X-ray cervical spine ap and lateral result date: (b)(6) 2020 1.Redemonstrated is irregularity of the endplates at c6 and c7 with loss of vertebral body height of c7.Discitis and osteomyelitis not excluded.Surgical consultation advised.2.Worsening mild to moderate degenerative spondylosis at c5-c6, with worsening disc space narrowing and osteophytosis.3.Mild loss of cervical lordosis and mild cervical scoliosis.Ct cervical spine without contrast result date: (b)(6) 2020 1.Moderate to severe c6-7 and severe c7-t1 degenerative disc disease.Severe degenerative cyst formation at the endplates notably at c7-t1.2.No evidence of abnormal listhesis.Mild left-sided c6-7 and c7-t1 bony foraminal stenosis.Mri cervical spine without contrast result date: (b)(6) 2020 1.In the interval since the prior examination, compression deformities of the c6 and c7 vertebral bodies.2.Marrow edema within the c5, c6 and c7 vertebral bodies.3.Diffuse cervical spondylosis most apparent at the c5-c6 and c6-c7 levels.4.Cord compression at the c5-c6 level.5.Edema within the spinous process at the c7 level.6.Edema adjacent to the spinous processes c6-t1.Integrity of the interspinous ligaments not confirmed by this exam.7.Consultation with spine surgery encouraged.Mri cervical spine with contrast result date: (b)(6) 2020 1.Stable appearance of the c6 and c7 compression deformities.Marked spinal canal narrowing is seen at this level.2.There is markedly increased enhancement of the fractured c6/c7 endplates.This may represent osteomyelitis.The enhancement does not appear to be centered in the disc space, however, to indicate discitis.3.Mild diffuse increased enhancement in c6 and c7 vertebral bodies may be related to hyperemia due to the compression fractures.4.Small foci of abnormal enhancement in the c5 vertebral body and the c7 spinous process tip are nonspecific but may also represent osteomyelitis.5.Marked spinal canal narrowing with mild cord compression is again seen at c5/c6.Remaining degenerative findings are as described on the mri performed earlier today.X-ray cervical spine limited result date: (b)(6) 2020 anterior spinal fusion from c5 through c7 without findings of hardware complication or failure on (b)(6) 2020: patient had mri cervical spine w wo contrast.Technique: routine multiplanar sequences were obtained.3 t contrast: uncomplicated administration of 7.5 gadavist contrast findings: some of the images are degraded by motion.The post gadolinium images there is a progressive mild endplate enhancement at c6-c7 and anteriorly at c5-c6 which is likely degenerative.There is no definite hyperintense t2 signal within these disks to suggest infection.There is mild margining marrow edema at the left c5-c6 facet joint with enhancement which has progressed, and this is probably related to inflammatory facet osteoarthropathy.The tiny nondisplaced fracture at the tip of the c7 spinous process is unchanged and subacute in nature.The previously identified edema within the adjacent interspinous and supraspinous ligaments has nearly resolved, compatible with resolving ligament sprains.There is persistent moderate degenerative disc disease at c5-c6 and c6-c7 with a stable chronic compression deformity involving the anterior superior c7 vertebrae resulting in a slight kyphosis.Posterior disc osteophyte complex at c5-c6 and c6-c7 resulting in moderate canal stenosis and mild cord flattening at both levels is stable.No cord signal abnormality.Craniocervical junction is patent.Visualized posterior fossa is unremarkable.Normal prevertebral soft tissues and normal flow voids within the vertebral arteries.Remaining findings are stable compared to recent cervical spine mri (b)(6) 2020.No suspicious areas of enhancement are seen.Impression: 1.Persistent endplate irregularity with progressive endplate enhancement at c5-c6 and c6-c7.However, no hyperintense t2 signal wit hin the disks and no paraspinal abnormality.Given the appearance, findings are likely degenerative rather than related to infection and suggest correlation with the patient's serology.2.Progressive mild left c6-c7 inflammatory facet osteoarthropathy.3.Stable subacute tiny nondisplaced fracture at the tip of the c7 spinous process with resolving surrounding interspinous and supraspinous ligament sprains.On (b)(6) 2020: mri cervical spine with contrast findings: stable appearance of compression deformities of c6 and c7.C6 has about 30% loss of height anteriorly.C7 has about 75 % loss of height anteriorly.Reversal of lordosis at this level and a broad-based annular bulge causes marked spinal canal narrowing.Marked spinal canal narrowing is also seen at c5/c6, with mild compression of the spinal cord.There is marked symmetric enhancement of the fractured c6/c7 endplates.The enhancement does not appear to be centered in the disc space however, to indicate discitis/osteomyelitis.There is increased enhancement at the tip of the c7 spinous process, corresponding to the edema seen on prior mri.Infiltrate changes are seen in the c7/t1 and t1/t2 interspinous ligaments.There is mild diffuse increased enhancement of c6 and c7, which may be related to hyperemia due to the compression fractures.A nonspecific focus of enhancement is also seen in the c5 vertebral body.No abnormal enhancement in the spinal cord.Impression: 1.Stable appearance of the c6 and c7 compression deformities.Marked spinal canal narrowing is seen at this level.2.There is markedly increased enhancement of the fractured c6/c7 endplates.This may represent osteomyelitis.The enhancement does not appear to be centered in the disc space, however, to indicate discitis.3.Mild diffuse increased enhancement in c6 and c7 vertebral bodies may be related to hyperemia due to the compression fractures.4.Small foci of abnormal enhancement in the c5 vertebral body and the c7 spinous process tip are nonspecific but may also represent osteomyelitis.5.Marked spinal canal narrowing with mild cord compression is again seen at c5/c6.Remaining degenerative findings are as described on the mri.Findings: some of the images are degraded by motion.The post gadolinium images there is a progressive mild endplate enhancement at c6- c7 and anteriorly at c5-c6 which is likely degenerative.There is no definite hyperintense t2 signal within these disks to suggest infection.There is mild margining marrow edema at the left c5-c6 facet joint with enhancement which has progressed and this is probably related to inflammatory facet osteoarthropathy.The tiny nondisplaced fracture at the tip of the c7 spinous process is unchanged and subacute in nature.The previously identified edema within the adjacent interspinous and supraspinous ligaments has nearly resolved, compatible with resolving ligament sprains.There is persistent moderate degenerative disc disease at c5-c6 and c6-c7 with a stable chronic compression deformity involving the anterior superior c7 vertebrae resulting in a slight kyphosis.Posterior disc osteophyte complex at c5-c6 and c6-c7 resulting in moderate canal stenosis and mild cord flattening at both levels is stable.No cord signal abnormality.Craniocervical junction is patent.Visualized posterior fossa is unremarkable.Normal prevertebral soft tissues and normal flow voids within the vertebral arteries.Remaining findings are stable compared to recent cervical spine mri (b)(6) 2020.No suspicious areas of enhancement are seen.Impression: 1.Persistent endplate irregularity with progressive endplate enhancement at c5-c6 and c6-c7.However, no hyperintense t2 signal wit hin the disks and no paraspinal abnormality.Given the appearance, findings are likely degenerative rather than related to infection and suggest correlation with the patient's serology.2.Progressive mild left c6-c7 inflammatory facet osteoarthropathy.3.Stable subacute tiny nondisplaced fracture at the tip of the c7 spinous process with resolving surrounding interspinous and supraspinous ligament sprains.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On (b)(6) 2021: mri of the cervical spine was performed: findings: similar alignment of the cervical spine.Mild retrolisthesis of c4-c5.Similar vertebral body heights.Status post acdf of c4-c7.No definite new areas of suspicious marrow signal abnormality or enhancement within the cervical vertebral bodies, within constraints from artifact produced from spinal hardware.No prevertebral edema.Normal signal and caliber of the cervical spinal cord.No pathologic enhancement within the cervical thecal sac.C2-c3: central disc protrusion with mild canal narrowing.Uncovertebral joint spurring and facet arthropathy with mild bilateral foraminal narrowing.C3-c4: uncovertebral joint spurring, minimal disc bulging, and facet arthropathy with mild canal and bilateral foraminal narrowing.C4-c5: posterior disc osteophyte complex formation, uncovertebral joint spurring, and facet arthropathy with moderate canal narrowing including flattening of the ventral hemicord.No associated cord signal abnormality.There is moderate to severe left foraminal narrowing.Mild right foraminal narrowing.C5-c6: mild canal narrowing.No appreciable foraminal narrowing.C6-c7: no appreciable canal or foraminal narrowing.C7-t1: no appreciable canal or foraminal narrowing.T1-t2: no appreciable canal or foraminal narrowing.Impression: impression: status post acdf of c4-c7.Multilevel degenerative changes of the cervical spine, including moderate canal narrowing at c4-c5, with moderate to severe left foraminal narrowing at this level.No prevertebral edema.No definite pathologic enhancement within the cervical thecal sac.Normal signal and caliber of the cervical spinal cord.On 17 may 2021: x-ray cervical spine neutral flexion extension findings: alignment: stable 3 mm retrolisthesis of c4 on cs.No evidence of instability on flexion and extension views.Vertebral bodies: again noted is anterior cervical discectomy and fusion from c4 to c7.Anterior plate and screws are in place.The c6 and c7 vertebral bodies are fused.No hardware complication is identified.No significant change since prior study.Disc spaces: intervertebral body disc prostheses are seen at c4/cs and cs/c6.Facet joints: facet arthrosis at c4-5, cs-6 and c6-7.Prevertebral soft tissues: no prevertebral soft tissue swelling.Impression: impression: 1.Postoperative changes related to anterior cervical discectomy and fusion from c4 to c7.No hardware complication.No significant change since prior study.2.Stable 3 mm retrolisthesis of c4 on cs.No evidence of instability on the flexion and extension views.
 
Event or Problem Description
On 7 july, 2021: mri of the cervical spine was performed: findings: similar alignment of the cervical spine.Mild retrolisthesis of c4-c5.Similar vertebral body heights.Status post acdf of c4-c7.No definite new areas of suspicious marrow signal abnormality or enhancement within the cervical vertebral bodies, within constraints from artifact produced from spinal hardware.No prevertebral edema.Normal signal and caliber of the cervical spinal cord.No pathologic enhancement within the cervical thecal sac.C2-c3: central disc protrusion with mild canal narrowing.Uncovertebral joint spurring and facet arthropathy with mild bilateral foraminal narrowing.C3-c4: uncovertebral joint spurring, minimal disc bulging, and facet arthropathy with mild canal and bilateral foraminal narrowing.C4-c5: posterior disc osteophyte complex formation, uncovertebral joint spurring, and facet arthropathy with moderate canal narrowing including flattening of the ventral hemicord.No associated cord signal abnormality.There is moderate to severe left foraminal narrowing.Mild right foraminal narrowing.C5-c6: mild canal narrowing.No appreciable foraminal narrowing.C6-c7: no appreciable canal or foraminal narrowing.C7-t1: no appreciable canal or foraminal narrowing.T1-t2: no appreciable canal or foraminal narrowing.Impression: impression: status post acdf of c4-c7.Multilevel degenerative changes of the cervical spine, including moderate canal narrowing at c4-c5, with moderate to severe left foraminal narrowing at this level.No prevertebral edema.No definite pathologic enhancement within the cervical thecal sac.Normal signal and caliber of the cervical spinal cord.On 17 may 2021: x-ray cervical spine neutral flexion extension findings: alignment: stable 3 mm retrolisthesis of c4 on cs.No evidence of instability on flexion and extension views.Vertebral bodies: again noted is anterior cervical discectomy and fusion from c4 to c7.Anterior plate and screws are in place.The c6 and c7 vertebral bodies are fused.No hardware complication is identified.No significant change since prior study.Disc spaces: intervertebral body disc prostheses are seen at c4/cs and cs/c6.Facet joints: facet arthrosis at c4-5, cs-6 and c6-7.Prevertebral soft tissues: no prevertebral soft tissue swelling.Impression: impression: 1.Postoperative changes related to anterior cervical discectomy and fusion from c4 to c7.No hardware complication.No significant change since prior study.2.Stable 3 mm retrolisthesis of c4 on cs.No evidence of instability on the flexion and extension views.On 7-dec-2021: ct cervical spine wo contrast impression: postsurgical and degenerative changes are again seen in the cervical region as described.I do not see evidence of obvious hardware fracture or loosening.I do not see gross interval change in the appearance of the hardware or vertebral bodies.There is some retropulsion of the inferior aspect of c4 causing central canal stenosis.No acute findings are seen.On 09 aug 2021: mri cervical spine was performed: findings: pa and lateral views are provided.The lungs are clear and free of focal opacity or failure.No pleural effusion or pneumothorax is seen.The heart and mediastinal structures are stable.There is a cervical plate and threaded screws again seen.Since the prior study the right sided picc line has been removed.Impression: no acute cardiopulmonary disease.On 10 aug 2021: mri cervical spine was performed: findings: there is focal kyphosis of the cervical spine centered at c4.This appears slightly increased or exaggerated compared to the previous radiographs.There is anterior fusion hardware from the levels of c4-c7, with intervertebral body disc spacers at c4-c5 and c5-c6.The position of the hardware is slightly changed due to the increased kyphotic angulation at c4.There is questionably a small amount of lucency surrounding the c4 screws, and the disc spacer at c4-c5 extends slightly into the prevertebral space.There is contact and indentation of the anterior inferior corner of c3 by the screw heads, which is new from the previous radiographs.Findings are concerning for hardware loosening or complication.There are compression deformities of the c4 and c5 vertebral bodies which may be slightly worsened, although direct comparison with radiographs is difficult due to the different imaging modalities.Small amount of calcification or ossification is seen anterior to the c4 screws.There is otherwise no prevertebral soft tissue thickening.There is bony retropulsion of the c4 vertebral body into the spinal canal, resulting in moderate to severe spinal canal stenosis and likely ventral cord indentation at this level.Multilevel degenerative changes are estimated as follows: c1-c2: ligamentous thickening.C2-c3: disc osteophyte complex and facet arthropathy.Moderate spinal canal stenosis.No foraminal stenosis.C3-c4: disc osteophyte complex and facet arthropathy.Moderate spinal canal stenosis.No foraminal stenosis.C4-c5: bony retropulsion resulting in moderate to severe spinal canal stenosis.Facet arthropathy.Moderate to severe left foraminal stenosis.C5-c6: moderate spinal canal stenosis.Mild bilateral foraminal stenosis.C6-c7: mild to moderate spinal canal stenosis.No definite foraminal stenosis.C7-t1: mild spinal canal stenosis.No definite foraminal stenosis.There is scarring at the lung apices.There are numerous tonsillitis.Impression: 1.Focal kyphosis of the cervical spine centered at c4, appears slightly increased or exaggerated compared to the previous radiographs from 12/9/2020.2.The position of the hardware slightly changed.There is questionable small amount of lucency surrounding the c4 screws, which may represent hardware loosening or complication (infection not excluded).There is contact of the anterior inferior corner of the c3 vertebral body by the screw heads, which is new from the previous radiographs.3.Compression deformities of c4 and c5 may be slightly worsened as well.4.Bony retropulsion of c4 results in moderate to severe spinal canal stenosis and likely ventral cord indentation at this level.5.Comparison with more recent imaging of the cervical spine will be helpful if available.On 26 july 2021: left lower extremity venous doppler ultrasound was performed: findings: there is normal compressibility, augmentation, and doppler waveforms involving the deep venous structures of the left lower extremity.Impression: no evidence of deep venous thrombosis to the left lower extremity.On 6 june 2021: xr foot right was performed: findings: surgical changes of fusion are seen of the first digit metatarsal phalangeal joint.No hardware loosening or failure is seen.A wire transfixes the pip and dip joints of the second digit.No hardware loosening or failure is seen.No erosions are identified.No fractures are identified.The bone mineralization is normal.Impression: 1.There are surgical changes in the first digit metatarsal phalangeal joint and second digit pip and dip joints.No hardware loosening or failure seen.2.No traumatic injury is identified.
 
Additional Manufacturer Narrative
Additional information updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2022: findings: evaluation of the liver and other solid abdominal organs is limited without intravenous contrast.Lower thorax: the lung bases are clear.Liver: the liver size is normal and appears homogeneous.Gallbladder and biliary tree: the gallbladder and common bile duct are within normal limits as visualized.Spleen: the spleen is normal size and appears homogeneous.Pancreas: evaluation limited without contrast but no gross mass or adjacent inflammation.Adrenal glands: the adrenal glands are normal without focal lesion.Kidneys and ureters: there is no evidence for renal stone, perinephric collection or hydronephrosis.Bowel: moderate stool is noted throughout the colon.There are no dilated or thickened loops of bowel.No findings of obstruction.Peritoneal/retroperitoneal spaces: there is no evidence for peritoneal or retroperitoneal mass.No ascites identified.Pelvic organs: no mass or abnormality identified.Lymph nodes: no enlarged mesenteric or retroperitoneal lymph nodes.No abnormal pelvic lymph nodes.Abdominal wall: small fat-containing inguinal hernias are present bilaterally.Vasculature: mild atherosclerotic calcification of the aorta and iliac arteries.No aneurysm.Musculoskeletal: no significant focal osseous lesions.There is loss of disc height at l4-l5 and l5-s1 with minimal endplate osteophytosis.Mild to moderate facet arthropathy is present in the lower lumbar spine.Impression: 1.No ct evidence of an acute finding in the abdomen or pelvis.2.Moderate stool is noted throughout the colon.3.Small fat-containing inguinal hernias are present bilaterally.On (b)(6) 2022: findings: right lower extremity: examination of the common femoral vein, superficial femoral vein, the junction between the greater saphenous vein and common femoral vein, proximal portion of profunda femoral vein, the popliteal vein, and the visualized calf veins reveals no evidence of thrombosis.Normal venous compressibility is demonstrated.No evidence of abnormal venous flow waveform is noted.Left lower extremity: examination of the common femoral vein, superficial femoral vein, the junction between the greater saphenous vein and common femoral vein, proximal portion of profunda femoral vein, the popliteal vein, and the visualized calf veins reveals no evidence of thrombosis.Normal venous compressibility is demonstrated.No evidence of abnormal venous flow waveform is noted.Impression: no evidence of deep venous thrombosis within the lower extremities from the groin to the leg bilaterally.On (b)(6) 2022: findings: 5 radiographs of the hips and 3 radiographs of the sacroiliac joints.No acute osseous abnormality.There is a small focus of infralabial calcification involving the right side of the labrum.Mild spurring along the periphery of the acetabulum bilaterally.No evidence of high-grade joint space narrowing.Aspherical anterolateral femoral head neck junctions bilaterally.No appreciable widening the sacroiliac joints or pubic symphysis.No evidence of hydroxyapatite deposition.No definite acute osseous abnormality is identified.Trace anterolisthesis of l4 and l5 noted.Impression: 1.Aspherical anterolateral femoral head neck junctions with mild degenerative changes about both hip joints.No evidence of high-grade joint space narrowing.2.Grade 1 anterolisthesis of l4 on l5.On (b)(6) 2022: findings: 5 radiographs of the lumbar spine.No sites of high-grade disc space narrowing.There is trace anterolisthesis of l4 on l5 likely related to facet joint arthropathy.Heights are maintained.Abundance of stool in the colon noted.Impression: 1.No acute osseous abnormality.Mild anterolisthesis of l4 on l5.Very mild multilevel degenerative changes in the lumbar spine.On (b)(6) 2022: findings: airways and lungs: the trachea and central airways appear patent.There is mild biotical pleural parenchymal scarring identified.Small scattered bilateral lung nodules are noted measuring up to approximately 4 mm.No lung masses.No airspace disease.Mediastinum and hila: no abnormally enlarged lymph nodes or masses.Small, scattered nodes are likely reactive.Heart and great vessels: heart size appears normal.No pericardial or pleural effusion.No significant arthroscopic calcification.The thoracic aorta appears normal in caliber.The ascending thoracic aorta measures approximately 3.4 cm in ap diameter.The main pulmonary artery is widely patent.There are filling defects scattered within the bilateral pulmonary arterial tree.The most proximal embolus is identified within the segmental branches of the right upper, right lower and left lower lobes.There is no saddle embolism.There is no ct evidence of right heart strain.Pleural spaces: no pneumothorax or pleural effusion.No pleural thickening or nodularity.Axilla: no abnormally enlarged axillary or supraclavicular nodes.Upper abdomen: no free fluid or free air.No acute upper abdominal findings.Reflux of contrast is seen into the inferior vena cava and hepatic veins.Musculoskeletal: there is hardware in the cervical spine from prior anterior cervical fusion.There is no acute skeletal abnormality.Mild to moderate multilevel thoracic degenerative changes.Other: no hiatal hernia.There is thyromegaly.No discrete thyroid nodule.Impression: acute bilateral pulmonary thromboemboli with overall mild clot burden.Most proximal embolus identified within segmental branches of the right upper lobe, right lower lobe and left lower lobe.No ct findings of right heart strain.No airspace disease.Few small scattered bilateral lung nodules measuring up to 3 mm.On (b)(6) 2022: findings: on the left, the left external iliac vein, common femoral vein, femoral and popliteal veins are well visualized and are free of filling defect and compress normally.Normal dopplerable flows are seen in the left lower extremity venous structures.On the right, the right external iliac vein, common femoral vein, profunda femoris vein and femoral vein are all patent with normal dopplerable flows.There is a short segment of nonocclusive thrombus in the proximal right popliteal vein.Otherwise, the right popliteal vein is patent with normal dopplerable flows.Calf veins are assessed with and without compression.These are free of filling defect and demonstrate appropriate dopplerable flows.Impression: unremarkable left leg venous sonogram.Short segment nonocclusive thrombus in the right popliteal vein.No occlusive disease right lower extremity.On (b)(6) 2022: findings: some of the images are mildly limited due to patient motion artifact.There is no definite evidence of acute intracranial hemorrhage, mass-effect or midline shift.The ventricles and subarachnoid spaces are normal in size for age.No extra-axial fluid collection is seen.The gray/white matter differentiation is otherwise preserved bilaterally without evidence of acute territorial infarct.There is probable some small retention cyst in the right maxillary sinus and minimal mucosal thickening in both ethmoid sinuses.The visualized osseous structures are intact.Impression: no definite evidence of acute intracranial abnormality noted.A follow-up mri can be obtained to further evaluate as indicated.
 
Additional Manufacturer Narrative
B5, d4, h4, h6: additional information updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: radiographic image review: x-ray c-spine on (b)(6) 2020, c5-6/c6-7 acdf hardware intact large interbody spaces.X-ray c-spine on (b)(6) 2020 flexing extension c5 screw fractured bilaterally partial patch out of screw head c5.Ct c-spine on (b)(6) 2020 axial poor interbody bone growth c5-6 ct this at sagittal mean pseudoarthrosis and paucity of bone c5-6, c6-7.No obvious posterior freed fusion.Intra-op view removal of plate and c5 screws revision of fusion to c4-7 acdf.Interbody devices present at c4-5, c5-6 but not at c6-7.X-ray c-spine on (b)(6) 2020 ap lateral x ray post op.That shows stable hardware position from or.Pre-op mri on (b)(6) 2020 degenerative change, deformity c5-6, c6-7 spinal stenosis under c5-6.X-ray on (b)(6) 2020 severe degenerative and post infectious changes c6-7 with loss of vertebral height.X-ray spine on (b)(6) 2020 ap lateral hardware intact.Deformity appears corrected.X-ray c-spine on (b)(6) 2020 hardware appears intact.X-ray c-spine on (b)(6) 2020 hardware intact.Mri c-spine on (b)(6) 2020 some residual stenosis c5-6 bit compared from pre-op.Failure of fusion at c5-6 possibly c6-7 with screw fracture and deformity requiring revision of fusion.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key11523503
Report Number1030489-2021-00371
Device Sequence Number3997358
Product Code KWP
UDI-Device Identifier00613994239655
UDI-Public00613994239655
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120315
Device Catalogue Number3120315
Device Lot NumberH5542648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
02/02/2022
03/04/2022
04/18/2022
05/25/2022
06/20/2023
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/14/2021
03/02/2022
04/01/2022
05/18/2022
06/23/2022
07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age50 YR
Patient SexMale